+62 852 0461 6666 info@rameyza.com

Login

Sign Up

After creating an account, you'll be able to track your payment status, track the confirmation and you can also rate the tour after you finished the tour.
Username*
Password*
Confirm Password*
First Name*
Last Name*
Email*
Phone*
Country*
* Creating an account means you're okay with our Terms of Service and Privacy Statement.

Already a member?

Login
+62 852 0461 6666 info@rameyza.com

Login

Sign Up

After creating an account, you'll be able to track your payment status, track the confirmation and you can also rate the tour after you finished the tour.
Username*
Password*
Confirm Password*
First Name*
Last Name*
Email*
Phone*
Country*
* Creating an account means you're okay with our Terms of Service and Privacy Statement.

Already a member?

Login

Ijen Bromo Couple Trip

(1 Review)
Package Private 2 Person
From$2,500,000
Package Private 2 Person
From$2,500,000
Available: 8 groups
* Please select all required fields to proceed to the next step.

Proceed Booking

Save To Wish List

Adding item to wishlist requires an account

1756


Why Book With Us?

  • No-hassle best price guarantee
  • Customer care available 24/7
  • Hand-picked Tours & Activities
  • Free Travel Insureance


Get a Question?

Do not hesitage to give us a call. We are an expert team and we are happy to talk to you.

1.8445.3356.33

Help@goodlayers.com

3Day 2Night
Surabaya / Malang
Ijen Crater Mount Bromo
Max People : 2
Tour Details

     Bromo Ijen Tour Package is the development of basic packages bromo sunrise tour, and this is the best tour packages of our Team. Many tourists who want to visit Bromo Ijen volcanoes because of its beauty In addition, other factors that influence tourists to visit Bromo Ijen is because the easy road access though the travel time between Bromo Ijen about 6 hours, but, tiredness will disappear once we see the beauty of the tourist object The ideal time to visit is required to Bromo and Ijen is normally 3 days 2 nights Well, here we provide details Bromo Ijen and Tour Package as follows.

IDR 2.500.000 / Person

INFORMATION

Meet Up

Surabaya or Malang on before 11:00 Am.

Information Finish

Preferably, as late as 17:00 Pm ( Surabaya / Malang )

Information Trip

1. Group size: 2
2. Danger: Safe
3. Date: Conform
4. Duration: 3 days 2 nights
5. Mountains: Bromo and Ijen Crater
6. Locations: East Java,Indonesia
7. Team leader: Rameyza team

Equipment

1. Monay
2. Backpack
3. Rain Coat​
4. Trekking pole
5. Personal Medicine
6. Jacket and Gloves
7. Flashlight / Headlamp

PriceIncluded

1. Driver and local guide.
2. 4×4 jeep service bromo tour.
3. Gas mask for Ijen Crater.
4. Transport full throughout the trip.
5. 1 night homestay accommodation in Ijen Bondowoso Homestay.
6. 1 nights accommodations in a nicely-located homestay in Mt. Bromo.
7. Entrance National Park Fees in Bromo and Ijen Crater

PriceExcluded

1. Meal
2. Plane Tickets
3. Optional Tours
4. Travel Insurance
5. Laundry Expenses
6. Horse Riding Bromo Tour
7. Driver and Local Guide tips
8. And other Emergency Expenses

Itinerary

Day 1Surabaya / Malang - Bondowoso

– 11.00Am: I will pick you up from Surabaya or Malang and take you to Bondowoso.
– 17.00Pm: We will arrive at bondowoso checkin homestay
– 15.00Pm: Take a rest and free program
– 18.00Pm: Will sleep early because our call time is at 22:30 am.
– 23.00Pm: Drive to Ijen, which takes about 2 hours driving.

Day 2Ijen Tour - Bromo Area

– 01.00Am: Arrive at entrance gate Ijen area, and start to hike to seeing bluefire and sunrise.
– 07.30Am: Back to the car then we continue tour to kalipahit and blawan waterfall
and then hotsprings after that coffe break at coffe plantation.
– 09.00Am: After finish all the tour Ijen, we are back to homestay.
– 11.00Pm: Arrive at homestay, take to shower and prepare check out.
– 12.00Pm: We will drive to bromo area, which takes about 3-4 hours driving.
– 16.00Pm: Arrive at bromo area checkin homestay.
– 18.00Pm: Take a rest and free program, Will sleep early because our call time is at 02:30 Am.

Day 3Bromo tour - Surabaya ( Finish )

– 03.00Am: Pick up by Jeep 4WD vehicle and enjoy the bumping offroad trip to Mt Penanjakan. Walk about 10 minutes from Jeep Parking area to Mt Penanjakan view point where you can see the famous magnificent Bromo sunrise. Afterwards return to jeep and then drive to sea of sand and then soft trek about 30 minutes to the peak of Mt Bromo. From up the Bromo Crater Rim you can see the active Bromo Crater, Hindu Temple , Caldera and mountainous view in the vicinity, including Mt Semeru, the highest peak in Java, and sea of sand and back to the homestay for breakfast.
– 12.00Pm: Afterwards drive to Surabaya , which takes about 3 hours driving.
– 15.00Pm: Arrive at Surabaya or Malang.

Photos
1 Review
Sort By:RatingDate

Deek Hussain Jama

Group Traveller

Really enjoyed myself and was taken well care of. Everything to the meals and accommodation was ensured to be sufficient. Andrew and Agung were extremely hospitable and did not fret to answer any of the questions my friends and I brought up and even arranged transport to my next Airbnb. Thansk andrew

14/01/2019
1 travellers are considering this tour right now!